Actifed Syrup is a medicine which is used to relieve the symptoms of colds and allergies including sneezing, runny nose, watery eyes, nasal congestion and blocked sinuses.The liquid contains pseudoephedrine hydrochloride, which is a decongestant that relieves nasal and sinus congestion and triprolidine hydrochloride which is an antihistamine that helps stop sneezing, runny nose and watery eyes.
Lowest prices on health, makeup, skincare, beauty, pharmacy and medicine. New sale items each week. To browse, purchase and view our current discounts, for sale and clearance offers please go to McDaidPharmacy.ie
Same day and next day shipping.
Free shipping on all orders €40+
Payment & Security
Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.
Actifed Syrup contain two ingredients, Pseudoephedrine (30mg/5ml) and Triprolidine (1.25mg/5ml). Pseudoephedrine is a decongestant to relieve nasal congestion, blocked sinuses and catarrh. Triprolidine is an antihistamine that relieves sneezing and has a drying action to reduce runny nose and watery eyes, which can be helpful in treating colds, flus, allerghies and hayfever.
- Unblocks sinuses
- Dries runny noses
- Unblocks stuffy noses
- Clears catarrh
You Must Be Aged Over 18 Years to Purchase This Product. MAXIMUM order quantity of TWO bottles per order.
Do not take with any other pseudoephedrine products.
Children over 6 years: One 5ml spoonful every 4-6 hours up to 3 times in a day. Use only when simple measures have failed to provide relief. Do not use for more than 5 days.
Adults and children over 12 years: Two 5ml spoonfuls every 4-6hours up to 3 times in a day. Elderly patients should talk to their GP or pharmacist before tking Actifed.
Actifed may cause drowsiness. If affected do not drive or operate machinery. Avoid alcoholic drink.
Each 5ml of Actifed Syrup contains Pseudoephedrine 30mg and Triprolidine 1.25mg.